# SDR CA970129002

- Difficulty date: January 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Fuel Indicator
- Part number: DC26F16265
- Condition: Inoperative
- Location: Rh Fuel Quantity
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) ELECTRICAL SMELL DETECTED AND RH FUEL QUANTITY INDICATOR FAILED. TROUBLESHOOTING OF SNAG REVEALED RH INDICATOR CIRCUIT BREAKER HAD POPPED. DEFECTIVE INDICATOR REPLACED AND SYSTEM CHECKED SERVICEABLE.
